# SDR 2CJA2021103000005

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N378D
- Make and model: Amd FALCON20F5
- Aircraft serial: 378
- Aircraft time: 18,428 hours, 13,521 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 9,759 hours, 7,655 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BA562061
- Part serial: NSN
- Condition: Broken
- Location: Rt Bleed Sys
- Component: Pressure Regula, Alidsg
- Component part number: 32156324
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AFTER LOADING OUR PASSENGERS AND TAXIING OUT TO RUNWAY 27R WE LIFTED OFF AT 21:29Z.  APPROXIMATELY 2 MINUTES AFTER TAKEOFF WHILE WE WERE CLIMBING AT ABOUT 3900 FEET THE #2 ENGINE CHECKLIST AND UPON PULLING THE #2 FUEL SHUTOFF HANDLE THE FIRE ZONE 1R LIGHT WENT OUT.  WE CONTACTED ATC FOR A RETURN TO KOPF WHILE WE WERE COMPLETING PHASE 2 OF THE ENGINE FIRE CHECKLIST. THE WEATHER WAS VMC AND ATC GAVE US RADAR VECTORS FOR A RETURN LANDING ON RUNWAY 27R AT KOPF. AFTER RECEIVING CLEARANCE FROM KOPF TOWER TO LAND WE LANDED AND TAXIED OFF THE RUNWAY AT ABOUT 23:43Z. MAINTENANCE ARRIVED AND INSPECTED THE RIGHT-HAND ENGINE AND PYLON AREA. INSPECTION OF THE RIGHT-HAND PYLON REVEALED A BLEED AIR CLAMP HAD FAILED (BROKEN AT A SPOT WELD) AND BROKEN OFF THE BLEED AIR LINE TO THE PRESSURE REGULATING VALVE (PRV). THIS CAUSED HOT BLEED AIR TO FLOW IN THE PYLON AREA ADJACENT TO THE RIGHT-HAND ENGINE. THIS HOT BLEED AIR CAUSED THE FIRE DETECTION SYSTEM TO ALERT THE CREW. NO STRUCTURAL DAMAGE WAS NOTED. THERE WAS DAMAGE TO SOME PYLON WIRING TO THE PYLON ELECTRIC/REGULATION VALVE AND WIRING TO THE PRV VALVE AND THROTTLE TELEFLEX CABLE SHOWED SIGNS OF BEING EXPOSED TO THE HEAT. MAINTENANCE IS IN WORK REPLACING THE WIRING, TELEFLEX CABLE, PRV VALVE AND THE PYLON ELECTRIC/REGULATION VALVE AT THIS TIME.
